# SDR DALA2016080805895

- Difficulty date: August 7, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 49,197 hours, 16,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING ABOVE AISLE ABOUT ROW 38.   INSTALLED A NEW EMERGENCY EXIT SIGN, OK FOR SERVICE.
